Rizwanur Khan
Title
Cited by
Cited by
Year
Distribution of mass of holomorphic cusp forms
V Blomer, R Khan, M Young
Duke Mathematical Journal 162 (14), 2609-2644, 2013
792013
Non‐vanishing of the symmetric square L‐function at the central point
R Khan
Proceedings of the London Mathematical Society 100 (3), 736-762, 2010
262010
Twisted moments of -functions and spectral reciprocity
V Blomer, R Khan
Duke Mathematical Journal 168 (6), 1109-1177, 2019
202019
Nonvanishing of Dirichlet L-functions
R Khan, HT Ngo
arXiv preprint arXiv:1512.04030, 2015
162015
The divisor function in arithmetic progressions modulo prime powers
R Khan
Mathematika 62 (3), 898-908, 2016
132016
-norms of Hecke newforms of large level
J Buttcane, R Khan
Mathematische Annalen 362 (3-4), 699-715, 2015
122015
The first moment of the symmetric-square L-function
R Khan
Journal of Number Theory 124 (2), 259-266, 2007
122007
Simultaneous non-vanishing of GL (3)× GL (2) and GL (2) L-functions
R Khan
arXiv preprint arXiv:1103.5937, 2011
102011
On the fourth moment of Hecke Maass forms and the random wave conjecture
J Buttcane, R Khan
arXiv preprint arXiv:1606.06703, 2016
92016
Fetal cardiomyopathies: etiologies, hemodynamic findings and clinical outcome
SRF Fontes-Pedra, J Smallhorn, G Ryan, D Chitayat, H Morghani, R Khan, ...
Circulation 106, 585-591, 2002
92002
Motohashi’s fourth moment identity for non-archimedean test functions and applications
V Blomer, P Humphries, R Khan, MB Milinovich
Compositio Mathematica 156 (5), 1004-1038, 2020
72020
Uniform subconvexity and symmetry breaking reciprocity
V Blomer, R Khan
Journal of Functional Analysis 276 (7), 2315-2358, 2019
72019
A mean value of a triple product of L-functions
J Buttcane, R Khan
Mathematische Zeitschrift 285 (1-2), 565-591, 2017
72017
Simultaneous nonvanishing of Dirichlet -functions and twists of Hecke-Maass L-functions
S Das, R Khan
arXiv preprint arXiv:1411.4545, 2014
72014
The second moment of Dirichlet twists of Hecke -functions
P Gao, R Khan, G Ricotta
arXiv preprint arXiv:0812.2606, 2008
72008
On the Random Wave Conjecture for Dihedral Maaß Forms
P Humphries, R Khan
Geometric and Functional Analysis, 1-92, 2020
62020
A conjecture for the regularized fourth moment of Eisenstein series
G Djanković, R Khan
Journal of Number Theory 182, 236-257, 2018
42018
Non-Vanishing of Dirichlet L-Functions in Galois Orbits
R Khan, D Milićević, HT Ngo
International Mathematics Research Notices 2016 (22), 6955-6978, 2016
42016
Mass distribution of holomorphic cusp forms
V Blomer, M Young, R Khan
42012
On the distribution of normal numbers
R Khan
preprint, 2008
42008
The system can't perform the operation now. Try again later.
Articles 1–20